Bounds on the cross-correlation functions of state m-sequences

Woodcock, C.F. and Shaar, A.A. and Davies, P.A. (1987) Bounds on the cross-correlation functions of state m-sequences. IEEE Transactions on Communications, 35 (3). pp. 305-312. ISSN 0090-6778. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Subjects: T Technology > TK Electrical engineering. Electronics Nuclear engineering > TK5101 Telecommunications
Q Science > QA Mathematics (inc Computing science) > QA150 Algebra
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Pure Mathematics
Depositing User: Chris F Woodcock
Date Deposited: 29 Jun 2011 13:14
Last Modified: 29 Jun 2011 13:14
Resource URI: http://kar.kent.ac.uk/id/eprint/23541 (The current URI for this page, for reference purposes)
  • Depositors only (login required):